# SDR CA040511004

- Difficulty date: May 9, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Doug DC-9-83
- Aircraft time: 38,207 hours
- Engine: Pwa JT8D219
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Le Slat
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING TAXING, DISAGREE AMBER LIGHT REMAINED ILLUMINATED WHEN SLATS RETRACT SELECTED.  AIRCRAFT  WAS FERRIED.  DURING CLIMB OUT, SLAT DISAGREE LIGHT EXTINGUISHED APROX 13000 FT WHILE SLAT RETRACTED.  AT YUL, MAINTENANCE DID FUNCTIONAL CHECK IAW MM AND NO FAULT FOUND.  AIRCRAFT RELEASED SERVICEABLE.
